# SDR CALA2019020800221

- Difficulty date: February 5, 2019
- Submitted: February 8, 2019
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 73,352 hours, 16,775 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 111T50484
- Condition: Unknown
- Location: Bs 784-846
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF NRC 9130831 & EA 2500-07893 OP.01 - BL20 SEAT TRACK REWORK STA 784-846 FLOOR BEAM RLB11 FLOOR BEAM REPAIR PER SRM 53-00-31 REPAIR 3 CABIN STA 784-836 RBL11 FLOOR BEAM REPAIRED PER ECRA2500-08244A. FLOURESCENT PENETRANT INSPECTION CARRIED OUT PER BOEING SOPM 20- 20-02 TY1 LV3, NO CRACK FOUND.  CABIN STA 784-836 RBL11 FLOOR BEAM REPAIR RII INSP APPROVED BY HX203141
